# SDR 05FDEA02636

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE ON KEELBEAM, IS CRACKED AT FASTENER HOLE, STA 874, LBL 6.  FABRICATED & INSTALLED STEEL DOUBLER AT BS 870 LBL 6 PER ECA 7-5310-70687 AND   BOEING SERVICE BULLITEN 727-53-0208.
